# SDR IPXA2019111328922

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 20,020 hours, 13,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N80058
- Part serial: UP69882
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVWING DRY BAY PANEL #632DZ HAS COMPOSITE DAMAGE.REPAIRED WING DRY BAY PANEL # 632DZ IAW VT-SAA EA 757-5720-01-A7948 REV. I/R. (MAJOR)
